Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Child has cold and cough. Prescribed Bricanyl, Expect and Azee. Is vomiting due to medicine?

Hi..I have a 9 months old Son. He is suffering from Cold and Cough since last 3 days. The doctor suggested Bricanyl Syrup 3.5 ml thrice a day for 7 days, Expect A 1.5 ml twice a day for 4 days , Azee 200, 2.5 ml once a day for 6 days. My son vomitted yesterday after 2-3 hrs of dinner. Is the vomitting because of the medicines he is taking. He is on these medicines since last 2 days.
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
You have already consult your doctor and treatment is going on, so no need to worry.

As far vomiting, may be it is medicine indues, If your son vomit soon after taking medicine, you can repeat the medicine after some interval.

I would advice:
1. Avoid exposure to cold (cold make ciliary activity sluggish and hence the organisms tracking
down the airways cannot be swept out, making a progression to lower respiratory infection)
2. Keep your child warm (Wrapping with cotton cloth )
3. Stem inhalation with precaution.(Plain water do not add any decongestant like vicks etc)
4. Try to increase his immune system with proper and regular diet.
5. Maintain hygiene.
6. Don’t use more medicine
7. There are some baby chest rubs that can be used to help relieve nasal congestion as well
8. If she is not recover within 5 to 6 days you can consult again to your doctor.

I wish your baby recover soon.
Regards , Dr. Sagar Mhatre

Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor